Dec 11, 2013 - 9:59 pm
When I had chemo in 2009 I went into menopause on the way home from my first Taxol cocktail. After chemo, I took tamoxifen for a year - waiting the one year since your last period time. I started on Arimidex and took it for almost a year until my Dr switched me to the other A - Aromasin. During the time I was on the A's I developed something called erythema nodosum - red spots causing swelling and inflamation on your lower legs - some sort of inflamation of the fat just beneath your skin. My legs look like they have been badly bruised - deep purple/red. The Dr isn't sure if they will ever return to their normal color. Before they figured out what was causing this I had several biopies and blood work done. At its worst my legs would swell and felt like they were burning from the inside out - hot to touch and painful to walk. ....Anyway they figured it was the A meds. I've been off of that since mid-October taking meds to help my legs. Now the Dr wants to put me back on the tamoxifen - but I'm not so sure. Is it safe for post-menopausal women? Thanks for any input and has anyone else out there had the issue with their legs?